Alert archive / Maine / Frost Advisories in 2011

Frost Advisory 3, NWS Caribou, ME

September 10, 20115 counties in Maine

NWS Caribou, ME issued this frost advisory at Sep 10, 2011, 5:03 AM EDT for 5 counties in Maine. It took effect at Sep 11, 2011, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2011, 5:03 AM EDT (09:03 UTC)
In effect from
Sep 11, 2011, 2:00 AM EDT
Expired
Sep 11, 2011, 7:00 AM EDT
In force
5 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 9.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2011-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2011-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WWUS71 KCAR 100903
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
503 AM EDT SAT SEP 10 2011

MEZ001>006-010-101715-
/O.NEW.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
503 AM EDT SAT SEP 10 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY. 

* TEMPERATURES...WILL DROP INTO THE LOW TO MID 30S BY EARLY
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HEWITT
5 follow-up statements
017 
WWUS71 KCAR 101848
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
248 PM EDT SAT SEP 10 2011

MEZ011-032-110300-
/O.EXA.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
CENTRAL PENOBSCOT-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
DANFORTH...VANCEBORO...TOPSFIELD
248 PM EDT SAT SEP 10 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY. 

* TEMPERATURES...IN THE MID TO UPPER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MEZ001>006-010-110300-
/O.CON.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
248 PM EDT SAT SEP 10 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SUNDAY...

* TEMPERATURES...IN THE LOW TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
188 
WWUS71 KCAR 102208
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
608 PM EDT SAT SEP 10 2011

MEZ031-110600-
/O.EXA.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
SOUTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...DOVER-FOXCROFT...MILO...GUILFORD
608 PM EDT SAT SEP 10 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SUNDAY. 

* TEMPERATURES...IN THE MID TO UPPER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MEZ001>006-010-011-032-110600-
/O.CON.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DANFORTH...VANCEBORO...
TOPSFIELD
608 PM EDT SAT SEP 10 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SUNDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


NORCROSS
841 
WWUS71 KCAR 110150
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
950 PM EDT SAT SEP 10 2011

MEZ001>006-010-011-031-032-111100-
/O.CON.KCAR.FR.Y.0003.110911T0600Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
950 PM EDT SAT SEP 10 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SUNDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S ACROSS NORTHERN AREAS
  WITH MID TO UPPER 30S ACROSS CENTRAL AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NORCROSS
797 
WWUS71 KCAR 110910
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
510 AM EDT SUN SEP 11 2011

MEZ001>006-010-011-031-032-111100-
/O.CON.KCAR.FR.Y.0003.000000T0000Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
510 AM EDT SUN SEP 11 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* TEMPERATURES... WILL DROP INTO THE LOW AND MID 30S THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HEWITT
914 
WWUS71 KCAR 111126
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
726 AM EDT SUN SEP 11 2011

MEZ001>006-010-011-031-032-111230-
/O.EXP.KCAR.FR.Y.0003.000000T0000Z-110911T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
726 AM EDT SUN SEP 11 2011

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOW 40S
ALLEVIATING ANY POTENTIAL FOR FROST.

$$

HEWITT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 10, 3:42 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 10, 3:42 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
342 AM EDT SAT SEP 10 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY AND THEN MOVE
EAST SUNDAY INTO MONDAY. THE NEXT COLD FRONT WILL APPROACH ON
TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN CONCERNS THIS FCST TERM WILL BE HEAVY SURF AND FROST POTENTIAL.

AFTER COORDINATING W/GYX...DECIDED TO DROP HEAVY SURF ADVISORY AS
SWELLS ARE BEGINNING TO ABATE PER THE LATEST OBS. THIS TREND IS
EXPECTED TO CONTINUE TODAY AS KATIA RACES AWAY TO THE ENE.

SFC COLD FRONT IN CONJUNCTION W/UPPER TROF MOVING ACROSS THE CWA
THIS MORNING. SOME STRATOCUMULUS DEVELOPING LATER THIS MORNING
INTO EARLY AFTERNOON AS MDL SOUNDINGS POINT MOISTURE IN THE
925-850MB LAYER MAINLY ACROSS THE NORTHERN 1/2 OF THE STATE.
COOLER TEMPERATURES ALREADY TAKING AFFECT AND WILL CONTINUE
THROUGH THE DAY BEHIND THE FRONT. LAMP GUIDANCE HANDLING THE
TEMPERATURES WELL THIS MORNING AS IS THE GEM. DECIDED TO LEAN IN
THIS DIRECTION FOR TEMPERATURES TODAY WHICH LEADS TO TEMPERATURES
BELOW NORMAL FOR EARLY SEPTEMBER. THIS MEANS LOW 60S FOR THE NORTH
AND WEST W/MID TO UPPER 60S CENTRAL AND DOWNEAST. PUSHED WINDS UP
TO 1O-15 MPH SUSTAINED W/GUSTS AROUND 20 MPH.

ATTENTION NOW TURNS TO THE POTENTIAL FOR FROST FOR THE NORTHERN
1/2 OF THE CWA OVERNIGHT INTO EARLY SUNDAY MORNING. CLOUDS DISSIPATE
TONIGHT W/CLEARING AS THE ATMOSPHERE DRIES OUT W/HIGH PRES MOVING
OVERHEAD EARLY TONIGHT. WINDS DROP OFF THIS EVENING SETTING THE
STAGE FOR GOOD RADIATIONAL COOLING. CONCERN IS THERE FOR FROST
W/TEMPERATURES FALLING OFF QUICKLY AFTER SUNSET. CONFIDENCE IS LOW
ATTM FOR A FREEZE AS IT LOOKS AS THOUGH TEMPERATURES WILL LEVEL
OFF AOA 32F ESPECIALLY IN THE LOW LYING AREAS. MOISTURE IN THE
GROUND COULD VERY WELL LIMIT DEWPOINTS FROM HITTING BELOW 32F.
ANOTHER FACTOR WHICH COULD LIMIT TEMPERATURES FROM FALLING TOO FAR
IS THE SSW WIND PICKING UP AFTER 06Z TO AROUND 5 MPH ESPECIALLY
ACROSS THE W AND NW AREAS. THIS IS SUPPORTED BY THE NAM AND GEM AS
WELL AS THE GFS COORDINATED W/GYX AND AFTER IN-HOUSE DISCUSSION
DECIDED TO GO W/A FROST ADVISORY FOR AROOSTOOK, NORTHERN SOMERSET
AND NORTHERN AND CENTRAL PISCATAQUIS COUNTIES. THEREFORE, KEPT LOW
TO MID 30S FOR THE NORTH AND UPPER 30 FOR NORTH-CENTRAL AREAS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
DRY WEATHER IS EXPECTED FOR THE END OF THE WEEKEND AS HIGH PRESSURE
SLOWLY PULLS AWAY FROM THE REGION. THIS WILL PLACE THE FORECAST AREA
UNDER SOUTHWEST FLOW...RESULTING IN WARMER AIR SPILLING INTO THE
STATE. HIGHS WILL BE IN THE UPPER 60S IN MOST LOCATIONS. A COLD
FRONT WILL APPROACH FROM CANADA LATE SUNDAY NIGHT AND INTO NORTHERN
MAINE MONDAY MORNING. THIS WILL BRING THE CHANCE FOR SHOWERS TO THE
REGION MAINLY TO EXTREME NORTHERN SECTIONS. HIGH TEMPERATURES FOR
MONDAY A BIT TRICKY AS IT DEPENDS ON HOW FAR SOUTH THE FRONT MAKES
IT. GENERAL THINKING IS AROUND 70 NORTH WHILE CENTRAL AND DOWNEAST
MAINE WILL BE IN THE MID 70S. A BIT COOLER ALONG THE COAST DUE TO
ONSHORE FLOW.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE AFOREMENTIONED FRONT WILL LIFT BACK NORTH AS A WARM FRONT AS LOW
PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES INTO CENTRAL ONTARIO
AND QUEBEC. SHOWERS RETURN TUESDAY NIGHT AND WEDNESDAY AS A COLD
FRONT APPROACHES FROM THE WEST. HIGH PRESSURE WILL FOLLOW BUT
SHOWERY WEATHER WILL RETURN SOON AFTER AS A LARGE UPPER TROUGH MOVES
INTO THE NORTHEAST CONUS. THIS WILL KEEP THE CHANCE FOR RAIN AROUND
THROUGH THE END OF THE WEEK. TUESDAY WILL BE THE WARMEST DAY OF THE
EXTENDED WITH A COOLING TREND THEREAFTER. HIGHS WILL BE IN THE 70S
TUESDAY...BUT BY FRIDAY TEMPERATURES WILL STRUGGLE TO GET TO 60
ESPECIALLY IN NORTHERN AREAS.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: LOOKING FOR VFR INTO TONIGHT.

SHORT TERM: MAINLY VFR EXPECTED THROUGH THE PERIOD. MVFR CEILINGS
WILL BE POSSIBLE AT KCAR AND KPQI IN SHOWERS MONDAY. WIDESPREAD MVFR
WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY AS A COLD FRONT MOVES
ACROSS THE AREA.

&&

.MARINE...
NEAR TERM: SCA FOR HAZARDOUS SEAS STAYS THROUGH MID MORNING. STILL
SEEING SWELLS FOR 7-8 FT W/SOME INTERMITTENT SWELLS OF 9 FT.
LATEST TREND HAS BEEN FOR THE SWELLS TO SUBSIDE. AGREE W/BOX AND
GYX THAT WNAWAVE COULD BE DROPPING SWELLS TOO QUICK. NAM SWAN
GUIDANCE MATCHING WELL THIS MORNING AND LEANED CLOSE TO THIS
GUIDANCE WHICH POINTS TO SWELLS HANGING ON A FEW MORE HOURS
LONGER. DAYCREW SHOULD BE ABLE TO GET RID OF THE HEADLINE IF NOT
THIS MORNING, DEFINITELY THIS AFTERNOON. AFTER THAT, WINDS/SEAS TO
REMAIN BELOW SCA THRESHOLDS THROUGH SUNDAY.

SHORT TERM: NO HEADLINES EXPECTED THROUGH TUESDAY. THEREAFTER
SWELL INCREASE AS TROPICAL STORM MARIA MOVES NORTHWARD THROUGH THE
ATLANTIC. SCA FOR HAZARDOUS SEAS WILL MOST LIKELY BE NEEDED AFTER
MIDNIGHT TUESDAY NIGHT THROUGH MIDWEEK.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY FROM 2 AM TO 7 AM EDT SUNDAY FOR MEZ001>006-010.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM EDT THIS
     MORNING FOR ANZ050-051.

&&

NEAR TERM...HEWITT
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...HEWITT
MARINE...HEWITT/HASTINGS
Hazardous weather outlook, Sep 9, 10:29 AM EDT, 18 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1029 AM EDT FRI SEP 9 2011

MEZ001>006-010-011-015>017-031-032-101430-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
1029 AM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-101430-
COASTAL HANCOCK-COASTAL WASHINGTON-
1029 AM EDT FRI SEP 9 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-101430-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1029 AM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Maine, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.